# SDR UPS06446638

- Difficulty date: March 8, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Wlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WLG W/W CANTED BULKHEAD LOWER AREA SURFACE CORROSION REVEALED AT BS 1241 RBL 36-50.  CORROSION BLEND OUT 0.039" BY 2" BY 12" EXCEED SRM 53-10-01 FIG 1 LIMITS, RT WLG W/W CANTED BULKHEAD BS 1238 TO BS 1241 RBL 35" TO RBL 55".  REPAIRED AS PER HX RS NR R53-48-35472, AND UPS ENGINEERING FILE NR 747-53-20296.
